# SDR 020204

- Difficulty date: February 2, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N36AP
- Make and model: Doug DC3C
- Aircraft serial: 13439
- Engine: Pwa R183090D
- Engine time: 7,547 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

IN CLIMB POWER IN ROUTE RT ENGINE BEGAN TO MISFIRE AND RUN ROUGH. OIL TEMP ALSO INCREASED. ENGINE WAS SHUTDOWN AND AIRCRAFT DIVERTED. ENGINE WAS FOUND VERY HARD TO PULL THROUGH AND METAL FOUND IN SCREEN. SUSPECT CAM RING FAILURE.
